RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2006, Number 3, Pages 117–120 (Mi basm115)  

This article is cited in 4 scientific papers (total in 4 papers)

Characteristic functions of Markovian random evolutions in $\mathbb R^m$

Alexander D. Kolesnik

Institute of Mathematics and Computer Science, Academy of Sciences of Moldova, Kishinev, Moldova

Abstract: The recurrent and integral relations for characteristic functions of Markovian random evolution in $\mathbb R^m$, $m\ge 2$ are presented

Keywords and phrases: Random evolution, characteristic functions, convolutions, Volterra integral equation.

Full text: PDF file (95 kB)
References: PDF file   HTML file

Bibliographic databases:

MSC: Primary 60K99; Secondary 62G30, 60K35, 60J60, 60H30
Received: 03.11.2006
Language: English

Citation: Alexander D. Kolesnik, “Characteristic functions of Markovian random evolutions in $\mathbb R^m$”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2006, no. 3, 117–120

Citation in format AMSBIB
\Bibitem{Kol06}
\by Alexander~D.~Kolesnik
\paper Characteristic functions of Markovian random evolutions in $\mathbb R^m$
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2006
\issue 3
\pages 117--120
\mathnet{http://mi.mathnet.ru/basm115}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2300516}
\zmath{https://zbmath.org/?q=an:1208.60104}


Linking options:
  • http://mi.mathnet.ru/eng/basm115
  • http://mi.mathnet.ru/eng/basm/y2006/i3/p117

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Alexander D. Kolesnik, “Symmetric random evolution in the space $\mathbb R^6$”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2008, no. 2, 114–117  mathnet  mathscinet  zmath
    2. Kolesnik A.D., “A limit theorem for symmetric Markovian random evolution in $\mathbb R^m$”, Theory Stoch. Process., 14:1 (2008), 69–75  mathscinet  zmath
    3. Kolesnik A.D., “Random motions at finite speed in higher dimensions”, J. Stat. Phys., 131:6 (2008), 1039–1065  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    4. Alexander D. Kolesnik, “A limit theorem for symmetric Markovian random evolution in ${\mathbb R}^m$”, Theory Stoch. Process., 14(30):1 (2008), 69–75  mathnet
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Number of views:
    This page:138
    Full text:32
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019